MAUDE Adverse Event Report: Medtronic Neuromodulation C320LBB Delivery System; CATHETER, PERCUTANEOUS

Medtronic Neuromodulation C320LBB Delivery System; CATHETER, PERCUTANEOUS
Model Number C320LBBL45
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
C320LBB Delivery System
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis,mn
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50547722
Report Number2182207-2026-02438
Device Sequence Number13356201
Product Code DQY
UDI-Device Identifier00199150070114
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K253409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC320LBBL45
Device Catalogue NumberC320LBBL45
Device Lot Number011011626A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale